# SDR AALA20150525006

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 63,723 hours, 31,105 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99575772
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, 2ND FROM OTBD WEDGE UPPER SKIN WORN.  R & R SKIN ASSEMBLY IAW ESO 80096 REPAIR GENERAL 2 D 1 PAGE 601.
